Alert archive / Tennessee / Special Weather Statements in 2016

Special Weather Statement, NWS Memphis, TN

March 30, 2016Dyer County, Tennessee

NWS Memphis, TN issued this special weather statement at Mar 30, 2016, 8:39 PM CDT for Dyer County, Tennessee. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 8:39 PM CDT (01:39 UTC)
Expired
Mar 30, 2016, 9:30 PM CDT
In force
51 min
Issued by
NWS Memphis, TN

County Dyer County, TN

The radar

The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2133 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WWUS84 KMEG 310139
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT WED MAR 30 2016
 
ARZ028-MOZ115-TNZ019-020-048-310230-
MISSISSIPPI AR-PEMISCOT MO-LAUDERDALE TN-DYER TN-GIBSON TN-
839 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
DYER COUNTY IN WEST TENNESSEE...
WEST CENTRAL GIBSON COUNTY IN WEST TENNESSEE...

AT 839 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR BLYTHEVILLE...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN MISSISSIPPI...SOUTHEASTERN PEMISCOT...
NORTHEASTERN LAUDERDALE...DYER AND WEST CENTRAL GIBSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3602 8916 3581 8949 3575 8989 3592 8997
      3618 8961 3620 8940 3620 8916
TIME...MOT...LOC 0139Z 239DEG 48KT 3589 8983 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Mar 30, 6:51 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 30, 6:51 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT WED MAR 30 2016

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT WED MAR 30 2016/

DISCUSSION...WATER VAPOR SATELLITE TRENDS INDICATE A SHORTWAVE
TROUGH BEGINNING TO MOVE FROM THE SOUTHERN PLAINS INTO WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY. THIS HAS RESULTED IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS OVER
ARKANSAS...NORTHEAST TEXAS...AND SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE REMAINDER OF THE LOWER MISSISSIPPI
VALLEY. AS OF 3 PM CDT...TEMPERATURES ACROSS THE MID SOUTH ARE IN
THE 70S AT MOST LOCATIONS WITH 60S OCCURRING ACROSS PORTIONS OF
NORTHEAST ARKANSAS WHERE THUNDERSTORMS HAVE COOLED THE AIR. SEVERE
THUNDERSTORM POTENTIAL TONIGHT AND AGAIN ON THURSDAY ALONG WITH
HEAVY RAINFALL POTENTIAL ARE THE PREDOMINANT CHALLENGES IN THIS
AFTERNOON/S FORECAST.

STRONG SOUTHERLY WINDS ON THE BACK SIDE OF HIGH PRESSURE HAS
ADVECTED LOW LEVEL MOISTURE UP FROM THE GULF OF MEXICO. SURFACE
DEWPOINTS HAVE ALREADY RISEN INTO THE 50S AND WILL LIKELY RISE
INTO THE 60S BY TONIGHT. INSTABILITY IS EXPECTED TO BE INITIALLY
ELEVATED TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT.
SOME UNCERTAINTY STILL REMAINS TO HOW THE OVERALL CONVECTIVE
ACTIVITY WILL EVOLVE INTO THE OVERNIGHT HOURS AS SEVERAL
SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. LATEST THINKING IS A POTENTIAL FOR
MORE ORGANIZED ACTIVITY TO DEVELOP ACROSS ARKANSAS/LOUISIANA
LATER TONIGHT AND MOVE TOWARDS THE MID SOUTH OVERNIGHT TOWARDS
THURSDAY MORNING. FAVORABLE UPPER LEVEL DIVERGENCE...STEEP MID
LEVEL LAPSE RATES...AND FAVORABLE 0-6 KM SHEAR SUGGEST THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...SUFFICIENT DIRECTIONAL SHEAR WITH 0-1 KM STORM
RELATIVE HELICITY VALUES IN EXCESS OF 300 M2/S2 INDICATE A
POTENTIAL FOR TORNADOES EMBEDDED WITHIN LINE SEGMENTS IF STORMS
CAN BECOME SURFACE BASED.

THE TORNADIC THREAT SHOULD GRADUALLY DIMINISH THURSDAY MORNING AS
DIRECTIONAL SHEAR WEAKENS THROUGHOUT THE DAY. HOWEVER...SHORT TERM
MODELS INDICATE INCREASED INSTABILITY WITH VALUES APPROACHING OR
EXCEEDING 2000 J/KG AFTER THE INITIAL MORNING ACTIVITY MOVES OUT
AND ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT FOR ANY ADDITIONAL ACTIVITY THAT BECOMES SEVERE ON
THURSDAY...ESPECIALLY TOWARDS THURSDAY AFTERNOON/EVENING AS A COLD
FRONT FINALLY PUSHES THROUGH THE MID SOUTH BY THURSDAY NIGHT.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...HEAVY RAINFALL IS
POSSIBLE ESPECIALLY IF THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREAS WITH AMOUNTS AVERAGING BETWEEN 2-4 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH FOR ALONG AND SOUTH
OF I-40 REMAINS IN EFFECT THROUGH THURSDAY EVENING.

HIGH PRESSURE WILL GRADUALLY RETURN TO THE MID SOUTH FOR FRIDAY
BEHIND THE COLD FRONT...BRINGING MAINLY RAIN FREE WEATHER TO THE
REGION THROUGH THE WEEKEND. LONG TERM MODELS SUGGEST A COLD FRONT
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MAY MOVE ACROSS THE REGION
EARLY NEXT WEEK BRINGING ISOLATED/SCATTERED SHOWER/THUNDERSTORM
CHANCES BACK TO THE MID SOUTH.

CJC

&&

.AVIATION...
00Z TAFS

SEVERAL ROUNDS OF CONVECTION EXPECTED OVER THE NEXT 24 HOURS. FOR
MEM... FOLLOWED RECENT HRRR SOLUTIONS WITH RESPECT TO COVERAGE AND
TIMING. ISOLATED TO SCATTERED TSRA EXPECTED AFTER 02Z...WITH
STRONGER FORCING AROUND 05Z RESULTING IN INCREASED COVERAGE AND
INTENSITY. BULK OF TSRA EXPECTED TO BE EAST OF THE MEM TRACON BY
OVERNIGHT OUTBOUND PUSH.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CRITTENDEN-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Mar 30, 4:19 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT WED MAR 30 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-311215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
419 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE FROM
PARAGOULD ARKANSAS TO HOUSTON MISSISSIPPI. SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY TONIGHT AND MOVE ACROSS THE MID SOUTH. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THUNDERSTORMS
THAT REACH SEVERE LIMITS TONIGHT. A SECONDARY THREAT FOR TORNADOES
IS POSSIBLE FOR PORTIONS OF EAST ARKANSAS...SOUTHWEST
TENNESSEE...AND PORTIONS OF NORTHWEST MISSISSIPPI LATE TONIGHT.

HEAVY RAINFALL AND FLASH FLOODING IS ALSO LIKELY AND A FLASH FLOOD
WATCH REMAINS IN EFFECT. 2 TO 4 INCHES OF RAINFALL IS POSSIBLE WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SEVERE THREAT MAY BE ONGOING THURSDAY MORNING AS A COMPLEX OF
SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS ACROSS PORTIONS OF
THE MID-SOUTH. ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED THURSDAY
AFTERNOON AND THURSDAY NIGHT WITH LARGE TO VERY LARGE HAIL...AND
DAMAGING WINDS THE PREDOMINANT THREATS DURING THIS PERIOD. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER
OPERATIONS TONIGHT THROUGH THURSDAY NIGHT.

In the hours before

Special weather statement, Mar 30, 7:03 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT WED MAR 30 2016

MSZ005-006-009-TNZ092-310030-
TISHOMINGO MS-ALCORN MS-PRENTISS MS-HARDIN TN-
703 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
EASTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDIN COUNTY IN WEST TENNESSEE...

AT 703 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER LEEDY...OR 11 MILES
WEST OF IUKA...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHERN TISHOMINGO...EASTERN ALCORN...NORTHEASTERN
PRENTISS AND SOUTHERN HARDIN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3500 8804 3501 8820 3492 8816 3491 8814
      3468 8836 3478 8854 3500 8839 3500 8838
      3502 8838 3525 8822 3512 8798 3507 8798
TIME...MOT...LOC 0003Z 214DEG 44KT 3480 8840
Special weather statement, Mar 30, 7:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
721 PM CDT WED MAR 30 2016

ARZ026-027-035-310100-
CRAIGHEAD AR-CROSS AR-POINSETT AR-
721 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...

SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...

AT 720 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BEEDEVILLE...OR 15
MILES SOUTHEAST OF NEWPORT...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN CRAIGHEAD...NORTHWESTERN CROSS AND POINSETT
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3563 9104 3589 9048 3551 9033 3531 9104
TIME...MOT...LOC 0020Z 239DEG 49KT 3546 9106
Local storm report, Mar 30, 7:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      RAVENDEN                36.24N 91.25W
03/30/2016                   LAWRENCE           AR   PUBLIC

            ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.

&&

AJC
Local storm report, Mar 30, 8:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   TRAINED SPOTTER

            MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
            HIGH WATER. WATER MOVING SWIFTLY.

&&

JPM
Local storm report, Mar 30, 8:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   PUBLIC

            PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
            FLOODED.

&&

JPM
Special weather statement, Mar 30, 8:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT WED MAR 30 2016

ARZ028-MOZ115-TNZ019-020-048-310230-
MISSISSIPPI AR-PEMISCOT MO-LAUDERDALE TN-DYER TN-GIBSON TN-
839 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
DYER COUNTY IN WEST TENNESSEE...
WEST CENTRAL GIBSON COUNTY IN WEST TENNESSEE...

AT 839 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR BLYTHEVILLE...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN MISSISSIPPI...SOUTHEASTERN PEMISCOT...
NORTHEASTERN LAUDERDALE...DYER AND WEST CENTRAL GIBSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3602 8916 3581 8949 3575 8989 3592 8997
      3618 8961 3620 8940 3620 8916
TIME...MOT...LOC 0139Z 239DEG 48KT 3589 8983

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:03 PM CDTSpecial Weather StatementMEGHardin27 min
Mar 30, 9:33 PM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale8 days
Mar 30, 10:11 PM CDTFlash Flood WarningMEGDyer, Lake, Lauderdale, Obion3 hr
Mar 31, 12:01 AM CDTFlash Flood WarningMEGShelby3 hr
Mar 31, 1:08 AM CDTFlash Flood WarningMEGFayette, Shelby3 hr
Mar 31, 1:36 AM CDTFlash Flood WarningMEGDyer, Fayette, Lake, Lauderdale, Obion, Shelby and 1 more3 hr
Mar 31, 2:22 AM CDTFlash Flood WarningMEGFayette, Haywood3 hr
Mar 31, 3:19 AM CDTFlash Flood WarningMEGShelby3 hr
Mar 31, 3:29 AM CDTRiver Flood WarningMEGObion, Weakley40 hr
Mar 31, 4:11 AM CDTFlash Flood WarningMEGFayette, Shelby64 min
Mar 31, 4:19 AM CDTFlash Flood WarningMEGDyer, Fayette, Haywood, Lake, Lauderdale, Obion and 2 more56 min
Mar 31, 6:44 AM CDTRiver Flood WarningMEGFayette, Shelby14 hr
Mar 31, 11:43 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion47 min
Mar 31, 11:55 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale50 min
Mar 31, 12:27 PM CDTSpecial Weather StatementMEGTipton48 min
Mar 31, 12:40 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale34 min
Mar 31, 12:47 PM CDTSpecial Weather StatementMEGLake, Obion28 min
Mar 31, 12:50 PM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton40 min
Mar 31, 1:26 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton49 min
Mar 31, 1:32 PM CDTSpecial Weather StatementMEGShelby28 min
Mar 31, 1:50 PM CDTSpecial Weather StatementMEGDyer25 min
Mar 31, 1:53 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby37 min
Mar 31, 2:11 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison49 min
Mar 31, 2:18 PM CDTSpecial Weather StatementMEGShelby27 min
Mar 31, 2:23 PM CDTAreal Flood AdvisoryMEGShelby, Tipton2 hr
Mar 31, 2:28 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningMEGChester, Henderson, Madison44 min
Mar 31, 2:47 PM CDTRiver Flood WarningMEGDyer, Gibson, Obion4 days
Mar 31, 2:47 PM CDTRiver Flood WarningMEGDyer67 hr
Mar 31, 2:47 PM CDTRiver Flood WarningMEGMadison45 hr
Mar 31, 3:00 PM CDTSpecial Weather StatementMEGHardeman30 min
Mar 31, 3:01 PM CDTSpecial Weather StatementMEGHaywood29 min
Mar 31, 3:06 PM CDTAreal Flood AdvisoryMEGHaywood, Madison114 min
Mar 31, 3:14 PM CDTSpecial Weather StatementMEGHardeman46 min
Mar 31, 3:25 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy50 min
Mar 31, 3:33 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy42 min
Mar 31, 3:38 PM CDTTornado WarningMEGDecatur, Hardin, Henderson32 min
Mar 31, 3:39 PM CDTTornado WarningMEGDecatur, Hardin, Henderson36 min
Mar 31, 4:09 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy66 min
Mar 31, 4:21 PM CDTSevere Thunderstorm WarningMEGHardin39 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningMEGShelby46 min
Mar 31, 4:38 PM CDTAreal Flood AdvisoryMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy2 hr
Mar 31, 4:40 PM CDTSevere Thunderstorm WarningMEGHardin35 min
Mar 31, 5:13 PM CDTSpecial Weather StatementMEGHardin, McNairy62 min
Mar 31, 5:14 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby46 min
Mar 31, 5:36 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby39 min
Mar 31, 5:40 PM CDTRiver Flood WarningMEGFayette, Shelby24 hr
Mar 31, 6:12 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman35 min
Mar 31, 6:42 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy24 min
Mar 30, 9:33 PM CDTRiver Flood WarningMEGLafayette, Marshall, Union46 hr
Mar 31, 12:46 AM CDTSevere Thunderstorm WarningMEGPanola, Tallahatchie, Yalobusha44 min
Mar 31, 1:13 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Yalobusha35 min
Mar 31, 4:59 AM CDTFlash Flood WarningMEGPanola, Quitman, Tallahatchie, Yalobusha2 hr
Mar 31, 10:02 AM CDTRiver Flood WarningMEGTate, Tunica21 hr
Mar 31, 2:47 PM CDTRiver Flood WarningMEGLafayette23 hr
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica42 min
Mar 31, 4:49 PM CDTSevere Thunderstorm WarningMEGCoahoma41 min
Mar 31, 5:53 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe50 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc61 min
Mar 31, 6:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw41 min
Mar 31, 6:24 PM CDTSevere Thunderstorm WarningMEGItawamba66 min
Mar 31, 6:31 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha44 min
Mar 31, 6:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie52 min
Mar 31, 6:44 PM CDTSevere Thunderstorm WarningMEGMonroe46 min
Mar 31, 6:53 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Pontotoc38 min
Mar 30, 7:09 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 7:21 PM CDTSpecial Weather StatementMEGPoinsett39 min
Mar 30, 7:56 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett49 min
Mar 30, 8:20 PM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett6 hr
Mar 30, 8:55 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 8:59 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 9:04 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Mar 30, 10:07 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 11:43 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 11:44 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 11:48 PM CDTAreal Flood WarningMEGClay, Craighead, Lawrence, Randolph3 hr
Mar 31, 1:31 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph4 hr
Mar 31, 1:40 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis3 hr
Mar 31, 2:13 AM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett3 hr
Mar 31, 2:39 AM CDTAreal Flood WarningMEGClay, Greene3 hr

Nearby

Special Weather Statements in Tennessee, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.